EconPapers    
Economics at your fingertips  
 

Details about Jonathan L. Burke

Homepage:http://faculty.pepperdine.edu/jburke2/
Workplace:Graziado School of Business and Management, Pepperdine University, (more information at EDIRC)

Access statistics for papers by Jonathan L. Burke.

Last updated 2013-07-05. Update your information in the RePEc Author Service.

Short-id: pbu312


Jump to Journal Articles

Journal Articles

2012

  1. Eliminating sunspot effects in overlapping generations models
    Economics Letters, 2012, 117, (3), 828-830 Downloads View citations (1)

2009

  1. Quasi equilibria for growth economies
    Economics Letters, 2009, 105, (3), 197-199 Downloads
  2. Virtual Determinacy in Overlapping Generations Models
    Econometrica, 2009, 77, (1), 235-247 Downloads View citations (1)

2000

  1. General Equilibrium When Economic Growth Exceeds Discounting
    Journal of Economic Theory, 2000, 94, (2), 141-162 Downloads View citations (3)

1999

  1. The robustness of optimal equilibrium among overlapping generations
    Economic Theory, 1999, 14, (2), 311-329 Downloads View citations (2)

1996

  1. Equilibrium for Overlapping Generations in Continuous Time
    Journal of Economic Theory, 1996, 70, (2), 364-390 Downloads View citations (14)
  2. Robust asset prices with bubbles
    Economics Letters, 1996, 50, (3), 349-354 Downloads

1995

  1. Existence of a Pareto-Optimal Equilibrium in Nearly-Stationary Overlapping-Generations Economies
    Economic Theory, 1995, 5, (2), 247-61 View citations (3)

1990

  1. A benchmark for comparative dynamics and determinacy in overlapping-generations economies
    Journal of Economic Theory, 1990, 52, (2), 268-303 Downloads View citations (11)

1989

  1. Arc-connectedness of the set of efficient allocations in overlapping-generations economies
    Journal of Economic Theory, 1989, 49, (1), 179-188 Downloads

1988

  1. On the existence of price equilibria in dynamic economies
    Journal of Economic Theory, 1988, 44, (2), 281-300 Downloads View citations (5)

1987

  1. Inactive transfer policies and efficiency in general overlapping-generations economies
    Journal of Mathematical Economics, 1987, 16, (3), 201-222 Downloads View citations (14)
 
Page updated 2019-01-10